Is it safe to take 'Primolnte.N' to delay periods abd are there any side effects?
User rating for this question
Hi ,My name is XXXXXXX and I am 30 years old.., I will be travelling out of country for few days between 15-23 XXXXXXX And I may get my period anytime after 12 XXXXXXX I do not want my period to clash with my trip as I get severe pain sometime which is beyond my control and it gets worse that ee pain killers do not help. I have been advised to take a pill (1 morning and 1 night) called "Primolnte.N from 10th till 23th if I dont get my period by 10th... Could you advise if this would be the right thing? Is this mesdicine alright to take? Are there any side effects? I have never taken pills to stop my period or even moderate the date. Please let me know if its fine? Thanks, XXXXXXX
Posted Wed, 22 Jan 2014 in Women's Health
Answered by Dr. Rhea Chanda 46 minutes later
Brief Answer: its fine Detailed Answer: Hi XXXXXXX Although its not advisable to delay your periods with medication rebularlu, its ok to do so once in a while. You can take either tab deviry 10mg twice aday or primolut n 5mg twice aday from 10th XXXXXXX You will get your period within 2 weeks of stopping the medication. So you can continue the medication till 22/23 rd as you wish. Remember that you will get new dates for periods from this month. Some people may get some nausea due to this drug. Some may not. You should be fine.